# SDR ASAA2018031023801

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 28,103 hours, 8,248 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp Controller
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION.  EXTINGUISHED ON RESET.  ACFT GROUNDED.  ACCOMPLISHED A BITE CHECK ON THE NR 1 & 2 TEMP CONTROLLERS. NR 2 CONTROLLER SHOWS CONTROL CABIN TRIM VALVE FAULT. RESET THE NR 2 CONTROLLER,  NO FAULTS NOTED.  RAN BOTH PACKS ON GROUND FOR 20 MINUTES. CONTROL CABIN ZONE TEMP LIGHT REMAINS EXTINGUISHED. OK FOR SERVICE.
